# SDR COEA2016010735801

- Difficulty date: January 7, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: S54112201202
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LT ENG CTR COWL, FWD ATTACH POINT WORN ON OTBD LUG.  REPAIR IAW SRAS CE 364 16 9961 DATED 2 8 2016.
